Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 79, NWS Burlington, VT

July 10, 2007Addison County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 10, 2007, 9:06 PM EDT for Addison County, Vermont. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2007, 9:06 PM EDT (01:06 UTC)
Expired
Jul 10, 2007, 9:45 PM EDT
In force
39 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Addison County, VT

The radar

The Burlington radar (KCXX), 52 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2818 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2818 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 110106
SVRBTV
VTC001-110145-
/O.NEW.KBTV.SV.W.0079.070711T0106Z-070711T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
906 PM EDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADDISON COUNTY IN CENTRAL VERMONT

* UNTIL 945 PM EDT.

* AT 903 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BRIDPORT...AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERGENNES AND 6 MILES NORTHWEST OF NEW HAVEN AROUND 925 PM EDT.
  FERRISBURG AND 8 MILES NORTHWEST OF BRISTOL AROUND 930 PM EDT.
  KINGSLAND BAY STATE PARK AROUND 935 PM EDT.
  MONKTON AROUND 940 PM EDT.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF ON OR NEAR LAKE CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4399 7340 4385 7314 4391 7287 4429 7299
      4425 7332

$$

SISSON
2 follow-up statements
000 
WWUS51 KBTV 110131
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
931 PM EDT TUE JUL 10 2007

VTC001-110145-
/O.CON.KBTV.SV.W.0079.000000T0000Z-070711T0145Z/
ADDISON VT-
931 PM EDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR ADDISON COUNTY...

AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RIPTON..MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH LINCOLN AND 8 MILES SOUTHEAST OF NEW HAVEN MILLS AROUND 940
  PM EDT.
  LINCOLN...8 MILES SOUTHEAST OF SOUTH STARKSBORO AND 9 MILES
  SOUTHEAST OF BRISTOL AROUND 945 PM EDT.

IF ON OR NEAR CHAMPLAIN...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4399 7340 4385 7314 4391 7287 4429 7299
      4425 7332

$$

SISSON
000 
WWUS51 KBTV 110143
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
942 PM EDT TUE JUL 10 2007

VTC001-110152-
/O.EXP.KBTV.SV.W.0079.000000T0000Z-070711T0145Z/
ADDISON VT-
942 PM EDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR ADDISON COUNTY EXPIRES AT 945
PM EDT...

THE SEVERE THUNDERSTORM THREAT HAS DIMINISHED. DIME SIZED HAIL WAS 
REPORTED IN BRANDON AT 932 PM.  

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE THROUGH 
11 PM.

LAT...LON 4399 7340 4385 7314 4391 7287 4429 7299
      4425 7332

$$

SISSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:59 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 10, 7:59 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
759 PM EDT TUE JUL 10 2007

.SYNOPSIS...
A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT THROUGH 9 PM EARLY
TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA
TONIGHT. SOME OF THE STORMS MAY BE ACCOMPANIED BY STRONG
WINDS...SMALL HAIL AND HEAVY RAIN THROUGH EARLY TONIGHT. OTHERWISE
A WARM HUMID AIRMASS WILL CONTINUE ACROSS THE AREA INTO WESNESDAY
NIGHT. A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AFTERNOON
AND NIGHT...WITH MORE THUNDERSTORMS ACCOMPANIED BY GUSTY
WINDS...HAIL AND HEAVY RAIN. DRIER AIR WILL MOVE INTO THE AREA ON
THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEV TSTM WATCH IN EFFECT THRU 9 PM THIS EVE.

SOUTHWEST UPR LVL FLOW ACRS AREA IN ADVANCE OF NXT H/5 TROF MOVG INTO WRN
GRTLKS. SFC FEATURES INCLUDE QUASI STATIONARY FNTL BNDRY FM CAPE
COD...THEN THRU ERN VT...AND INTO NRN NY...THEN W INTO THE CNTRL
GRTLKS. SATL INDCS THAT CLD BAND ASOCD WITH CDFNT BROKE UP
ALLOWING HEATING AND DESTABILIZATION. MAJOR CONTRIB FACTORS TOP
PSBL SEV TSTMS ARE UPLIFT FM TERRAIN...INCRSNG DESTABILIZATION OF
ATMOSPHERE AND CLD BNDRYS.

GREATEST CAPES WRN VT AND ERN/CNTRL NY THUS POT FOR SEV TSTMS ACRS
OUR AREA THIS AFTN INTO THE EVE. WL INDC STG/DAM WNDS...SMALL HAIL
AND HVY RAIN WITH ANY TSTMS INTO FIRST PART OF TNGT. CNVTN DVLPD OVR
ADIRONDACKS AND SRN GREEN MTNS ERLY THIS AFTN WITH STORMS MOVG E
ACRS AREA AND WL CONT INTO THE ERLY NIGHT HOURS.

THEREAFTR...THINGS CALM DOWN A BIT LATER TNGT. HOWEVER WITH APRCHG
TROF TO OUR W...AND MUGGY AIRMASS IN PLACE...WL INDC CHC SHWR/TSTM
OVRNGT...WITH PTCHY LATE NIGHT FOG. WL IND LOWS IN THE UPR 60S TO LWR
70S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
DURG WED...H/5 TROF MOVS FM CNTRL GRTLKS WED MRNG...INTO NRN NY
LATE WED AND INTO NEW ENG LTR WED NGT. NXT H/5 TROF APRCHS AREA FM
GRTLKS THURS NGT WITH INCRSG CLDS...AND CHC SHWR NRN NY AND SLGT
CHC ELSW LATE AT NGT. CDFNT ASOCD WITH INITIAL TROF...MOVS FM ERN
GRT LKS ERLY WED...ACRS NRN NY WED AFTN AND VT WED NGT.

STG ACTIVE CDFNT WITH TIGHT THERMAL PACKING ON MODEL. WL GO WITH
LIKELY SHWRS/TSTMS ACRS AREA AND WL INDC GUSTY WINDS...SMALL HAIL
AND HVY RAIN WITH THESE STORMS AS THEY MOV W TO E ACRS AREA...PER
SPC OUTLOOK FOR DAY 2.

THIS IS FOLLOWED BY SOME DRYING THURS IN ADVANCE OF SECONDARY CDFNT
LATER THURS NGT. HAVE GONE CLOSE TO MAV TEMPS...BUT TWEAKED MAXS AND
MINS UP A FEW DEGRS EACH DAY/NGT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BASIC TREND IN LATEST AVBL MODEL/ENSEMBLE SOLNS CONTINUES TO PAINT A
RATHER UNSETTLED SCENARIO ACROSS THE NORTH COUNTRY THROUGH MUCH OF
THE EXTENDED. MEAN PATTERN WOULD SUGGEST THE COMBINATION OF UPPER
LVL TROUGHINESS...AND SEVERAL SFC TROUGH PASSGS DURING THE PERIOD
WOULD ARGUE FOR CHC POPS THROUGH MUCH OF THE PERIOD. BEST CHC OF
THUNDER WOULD APPEAR TO OCCUR BY MONDAY INTO TUESDAY WHEN MORE
ENHANCED SFC BASED INSTABILITY APPEARS TO OCCUR.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
FOR THE NEXT 24 HOURS...SCT STRONG CONVECTION THIS EVENING NOT
EXPECTED TO AFFECT ANY TAF SITES EXCEPT KMSS WHERE BRIEF MVFR/IFR
CONDITIONS POSSIBLE IN TSRA THRU 02Z. NEAR SATURATED SURFACE
CONDITIONS COMBINED WITH LIGHT WINDS WILL LEAD TO WIDESPREAD BR
AND PATCHY DENSE FOG AFTER 02Z. DURING WEDNESDAY...INCREASING
SOUTH TO SOUTHWEST WINDS EXPECTED BY LATE MORNING/EARLY AFTERNOON
HOURS UNDER PRIMARILY VFR CONDITIONS. NUMEROUS SHOWERS/THUNDERSTORMS
WITH LOCAL MVFRIFR CONDITIONS EXPECTED TO DEVELOP DURING THE
AFTERNOON HOURS IN MOIST UNSTABLE AIRMASS IN ADVANCE OF A STRONG
COLD FRONT.

THEREAFTER...ON AND OFF CHCS OF SHOWERS AND OCCL BOUTS OF THUNDER
WILL AFFECT THE REGION THROUGH MUCH OF THE PERIOD DUE TO THE
COMBINATION OF AN UPPER TROUGH LATE IN THE WEEK...AND A SFC FRONTAL
PASSG EARLY NEXT WEEK. THUS PRIMARILY VFR CONDS EXPECTED...LOW BRIEF
MVFR/IFR POSSBL IN ANY CONVECTION...AND LATER AT NIGHT DUE TO PATCHY
BR/FG IN FAVORED LOCALES.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...SFH
NEAR TERM...SFH
SHORT TERM...SFH
LONG TERM...JMG
AVIATION...RJS/JMG
Hazardous weather outlook, Jul 10, 5:08 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
508 AM EDT TUE JUL 10 2007

NYZ026>031-034-035-087-VTZ001>012-016>019-110915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
508 AM EDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

STRONG TO SEVERE THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE
NORTH COUNTRY THIS AFTERNOON.

.DAY ONE...TODAY AND TONIGHT

A WEAK SURFACE BOUNDARY WILL INTERACT WITH STRONG DAYTIME HEATING
AND PLENTY OF LOW LEVEL MOISTURE TO FORM ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS TODAY. THE THUNDERSTORMS WILL FIRST DEVELOP
ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK MOUNTAINS IN NORTHERN NEW
YORK AND GREEN MOUNTAINS IN VERMONT BY EARLY THIS AFTERNOON. THESE
STORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE
REGION AT 15 TO 20 MPH. GIVEN...THE VERY UNSTABLE AIR MASS IN
PLACE...THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND
DAMAGING WINDS. THE VERY WARM TEMPERATURES ALOFT WILL LIMIT THE
POTENTIAL FOR SEVERE HAIL THIS AFTERNOON.

IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY
RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED
WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH
FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS
AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS
THIS AFTERNOON AND EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE
REGIONS ON WEDNESDAY AFTERNOON AND EVENING. THESE STORMS ARE
EXPECTED TO DEVELOP ALONG A SURFACE COLD FRONT DURING THE
AFTERNOON HOURS...AND WILL HAVE THE POTENTIAL TO PRODUCE STRONG
AND DAMAGING WINDS...ALONG WITH HAIL AND LOCALLY HEAVY DOWN POURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE NORTH COUNTRY FOR
THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER
SERVICE IN BURLINGTON...ALONG WITH RAINFALL AMOUNTS.

TABER

In the hours before

Local storm report, Jul 10, 5:34 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
534 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             STANNARD                44.53N 72.22W
07/10/2007  E1.00 INCH       CALEDONIA          VT   TRAINED SPOTTER

0520 PM     HAIL             WHEELOCK                44.59N 72.09W
07/10/2007  E0.50 INCH       CALEDONIA          VT   AIRPLANE PILOT

0515 PM     HAIL             WOODSTOCK               43.63N 72.52W
07/10/2007  E0.25 INCH       WINDSOR            VT   TRAINED SPOTTER

&&

MACKE
Local storm report, Jul 10, 6:17 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
617 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             EAST HARDWICK           44.52N 72.31W
07/10/2007  E1.00 INCH       CALEDONIA          VT   PUBLIC

0537 PM     HAIL             EAST BROWNINGTON        44.80N 72.09W
07/10/2007  E0.88 INCH       ORLEANS            VT   TRAINED SPOTTER

0254 PM     TSTM WND DMG     SCHROON LAKE            43.83N 73.73W
07/10/2007                   ESSEX              NY   EMERGENCY MNGR

            TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
            DOWN IN MINERVA.

0415 PM     TSTM WND DMG     BROWNSVILLE             43.47N 72.47W
07/10/2007                   WINDSOR            VT   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0536 PM     HAIL             WEST CHARLESTON         44.90N 72.06W
07/10/2007  E0.88 INCH       ORLEANS            VT   PUBLIC

&&

MACKE
Local storm report, Jul 10, 7:01 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
701 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     POTSDAM                 44.67N 74.99W
07/10/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES DOWN

0530 PM     TSTM WND DMG     PIERREPONT              44.54N 75.01W
07/10/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES DOWN

&&

MACKE
Local storm report, Jul 10, 7:33 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
733 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     MORGAN CENTER           44.92N 71.98W
07/10/2007                   ORLEANS            VT   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN.

&&

MACKE
Local storm report, Jul 10, 7:46 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
746 PM EDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             ANDOVER                 43.28N 72.70W
07/10/2007  E1.00 INCH       WINDSOR            VT   AMATEUR RADIO

&&

MACKE
Special weather statement, Jul 10, 8:28 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
828 PM EDT TUE JUL 10 2007

NYZ034-035-VTZ009-011-018-019-110130-
EASTERN ADDISON-WESTERN ADDISON-EASTERN RUTLAND-WESTERN
RUTLAND-EASTERN ESSEX-WESTERN ESSEX-
INCLUDING...BRANDON...FAIR HAVEN...MIDDLEBURY...RUTLAND AND VERGENNES
828 PM EDT TUE JUL 10 2007

AT 824 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF SHOWERS AND STRONGER THUNDERSTORMS FROM 5 MILES
SOUTHWEST OF MORIAH TO 6 MILES WEST OF POULTNEY...MOVING NORTHEAST
AT 30 MPH.

THUNDERSTORMS WILL BE NEAR D A R STATE PARK...SHOREHAM BY 840 PM...
NEAR SUDBURY...HUBBARDTON BY 850 PM...NEAR WEST RUTLAND...CORNWALL BY
900 PM...NEAR WEYBRIDGE...SALISBURY BY 910 PM...NEAR RIPTON AND
MENDON BY 920 PM.

SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE
THUNDERSTORMS AS THEY PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT FOR THE ENTIRE AREA UNTIL 9 PM.

JMG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:55 PM EDTSevere Thunderstorm WarningBTVRutland50 min
Jul 10, 11:11 PM EDTSevere Thunderstorm WarningBTVAddison64 min
Jul 11, 12:01 AM EDTSevere Thunderstorm WarningBTVChittenden59 min
Jul 11, 1:09 PM EDTFlash Flood WarningBTVWindsor3 hr
Jul 11, 1:16 PM EDTFlash Flood WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more8 hr
Jul 11, 1:35 PM EDTFlash Flood WarningBTVCaledonia, Washington3 hr
Jul 11, 3:14 PM EDTFlash Flood WarningBTVOrange3 hr
Jul 11, 3:17 PM EDTFlash Flood WarningBTVLamoille, Orleans3 hr
Jul 11, 4:12 PM EDTFlash Flood WarningBTVWindsor3 hr
Jul 11, 6:07 PM EDTFlash Flood WarningBTVOrange3 hr
Jul 11, 6:26 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange49 min
Jul 11, 6:34 PM EDTTornado WarningBTVCaledonia, Orange33 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.